# SDR BB05064

- Difficulty date: August 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE OVERHEAD EMERGENCY LIGHT AT ROW 13DEF WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKS OK.
